Solutions of the Yang–Baxter equation associated with a left brace

David Bachiller, Ferran Cedó, Eric Jespers

Research output: Contribution to journalArticleResearchpeer-review

28 Citations (Scopus)

Abstract

© 2016 Elsevier Inc. Given a left brace B, a method is given to construct explicitly all the non-degenerate involutive set-theoretic solutions (X,r) of the Yang–Baxter equation such that the associated permutation group G(X,r) is isomorphic, as a left brace, to B. This method depends entirely on the brace structure of B.
Original languageEnglish
Pages (from-to)80-102
JournalJournal of Algebra
Volume463
DOIs
Publication statusPublished - 1 Oct 2016

Keywords

  • Brace
  • Set-theoretic solution
  • Yang–Baxter equation

Fingerprint Dive into the research topics of 'Solutions of the Yang–Baxter equation associated with a left brace'. Together they form a unique fingerprint.

  • Cite this